The two of us spent a lot of time together. I woke up at midnight to check on him and he wasn’t breathing. I got worried and checked him again. I shook him, shook him hard. He wouldn’t wake up. He only did a half a bag, and that was hours ago. HOURS AGO. WAKE UP, PLEASE! I found the rest of the Heroin, we had 1 1/2 bags left. I used the rest of it, then I called the police. He was dead. I knew he was dead when I first saw him. I’m certain he had been dead for hours. He’s not the first friend who had died from heroin. How could this happen to me, again?
The paramedics were worried about me. I told them that I had finished the heroin we had bought together. They put me in the ambulance and took me to the emergency department. I wouldn’t let them give me any of that medicine. It makes me throw up, I hate it. I wouldn’t let them give it to me. I tried to sleep on the way to the emergency department and they wouldn’t let me. They wouldn’t let me.
The doctor said she was going to give me some narcan. NO, I said again. It makes me throw up! Why couldn’t she understand that? They told me if I fell asleep they would give it to me. I can’t fall asleep? I had asked her. It’s just my seroquel that’s making me sleepy. It’s not the heroin. I do six bags a day, this is nothing. Why can’t she understand me.
I drifted off and they woke me up. THey told me they were going to give me narcan. I started to cry. I’ve had a bad enough day, and now they want to do this???